RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 5(57), Pages 139–146 (Mi umn8246)  

Scientific notes and problems

On relations among the minors of certain matrices

I. A. Vil'ner


Full text: PDF file (911 kB)

Bibliographic databases:
Received: 13.05.1952

Citation: I. A. Vil'ner, “On relations among the minors of certain matrices”, Uspekhi Mat. Nauk, 8:5(57) (1953), 139–146

Citation in format AMSBIB
\Bibitem{Vil53}
\by I.~A.~Vil'ner
\paper On relations among the minors of certain matrices
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 5(57)
\pages 139--146
\mathnet{http://mi.mathnet.ru/umn8246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=60451}
\zmath{https://zbmath.org/?q=an:0052.01404}


Linking options:
  • http://mi.mathnet.ru/eng/umn8246
  • http://mi.mathnet.ru/eng/umn/v8/i5/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:185
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020